# SDR MWEA010209

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 2912412
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLES WITH NO SPACING AT INTERCOSTAL LOCATED AT LONGERON 10 RIGHT, FORWARD SIDE OF INTERCOSTAL LOOKING FROM INBOARD, STATION 218 - 237.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL AND BRACKETS.
